Advances in Mathematical Physics

Advances in Mathematical Physics / 2021 / Article

Research Article | Open Access

Volume 2021 |Article ID 5511746 | https://doi.org/10.1155/2021/5511746

Vahid Parvaneh, Samira Hadi Bonab, Hasan Hosseinzadeh, Hassen Aydi, "A Tripled Fixed Point Theorem in -Algebra-Valued Metric Spaces and Application in Integral Equations", Advances in Mathematical Physics, vol. 2021, Article ID 5511746, 6 pages, 2021. https://doi.org/10.1155/2021/5511746

A Tripled Fixed Point Theorem in -Algebra-Valued Metric Spaces and Application in Integral Equations

Academic Editor: Sergey Shmarev
Received20 Feb 2021
Revised27 Mar 2021
Accepted31 Mar 2021
Published13 Apr 2021

Abstract

Our aim is to establish a tripled fixed and coincidence point result on generalized -algebra-valued metric spaces. We present an example on matrices. At the end, we give an application on integral equations.

1. Introduction

The Banach contraction principle (BCP) was considered by Perov [1] on spaces equipped with vector-valued metrics. The result of Perov has been generalized in [2], and its related fixed point property on generalized metric spaces was investigated.

Let be a unital algebra with the unit and be its zero element. An involution on is a conjugate linear map on so that for all . The pair is named as an -algebra. A Banach -algebra is an -algebra with the complete submultiplicative norm so that for all . A -algebra is a Banach -algebra such that for all . Let be a Hilbert space and be the family of all bounded linear operators on ; then, is a -algebra with the operator norm. Let be the family of all self-adjoint elements in , and define the spectrum of as . An element is positive (denoted by ) if and . Take , then (see [3]). One can define a partial ordering on as . If and , then , and if are invertible, then .

Definition 1 (see [4]). Let be a nonempty set. If the function is so that for all : (i) and iff (ii)(iii)then is named as a -algebra-valued metric space.

In this article, denote by the set of all matrices with coefficients in . Note that and .

Let , then is said to be convergent to zero, iff goes to as . See [58] for more details.

Denote by the family of all matrices so that . We provide the following examples.

Example 1. are in . We have .

Example 2. are in . Clearly,

Example 3. and are in . Then, for , one gets .

Definition 2 (see [9]). An element is named to be a coupled fixed point of if and .

Definition 3 (see [10]; see also [11]). Given and . An element so that and is named as a coupled coincidence point of and . is called a coupled point of coincidence.

Definition 4 (see [12]). An element is named to be a tripled fixed point of if and .

In this manuscript, we investigate a tripled common fixed point result for a sequence of mappings and in the class of complete -algebra-valued metric spaces. An example and an application are presented.

2. Main Results

Our main result is as follows.

Theorem 5. Let be a complete -algebra-valued metric space. Let and be a sequence of mappings from into so that where , with . If and is complete in , then and have a tripled coincidence point. Further, if and are -compatible, then they have a unique tripled common fixed point in .

Proof. Take , and let Continuing this technique, we get By (3), we get It follows that Similarly, Adding (7), (8), and (9), we have Put . Then, for all , Using the triangle inequality, for all , We have Now, taking the limit as , we conclude This implies that and , and are Cauchy sequences in , which is complete; there are so that We have Taking the limit as in the above relation, we obtain . Similarly, and . Therefore, is a tripled coincidence point of and .
Let and be tripled coincidence points, then That is, so which further induces that Therefore, , that is, . Similarly, we can prove that . So, . Therefore, and have a unique tripled coincidence point. . Now, set , then . By -compatibility of and , Then, is a tripled coincidence point of and . By the uniqueness, we know , which yields that . Hence, is a unique tripled common fixed point of and .

Letting in Theorem 5, we have the following.

Corollary 6. Let be a complete generalized -algebra-valued metric space. Suppose that is a sequence of mappings from into so that where with , , . Then, has a unique tripled fixed point.

Example 4. Take . Given Then, is a complete generalized -algebra-valued metric space.
Consider and as

Choose

By induction, (3) holds for all . Set and . Here, for , we have

Also,

So,

Clearly, and are -compatible. Therefore, all conditions in Theorem 5 hold, and is the unique tripled common fixed point of and .

3. Application

Consider the following sequence of the integral equations: for all , where is a Lebesgue measurable set and .

Denote by the set of essentially bounded measurable functions on . We consider the following assumptions: (i), , are integrable, and (ii)There is so that for all for all with (iii)

Theorem 7. Suppose that assumptions (i)–(iii) hold. Then, (30) has a unique solution in .

Proof. Let and be the set of bounded linear operators on the Hilbert space . We endow with the cone metric defined by , where is the multiplication operator on . It is clear that is a complete -algebra-valued metric space. Define the self-mapping by for all and .
Now, we have Using (31), we have for all .
Therefore, for any , we have Consequently, Hence, all hypotheses of Corollary 6 hold. Hence, (30) possesses a unique solution in .

Data Availability

No data were used to support this study.

Conflicts of Interest

The authors declare that there is no competing interest regarding the publication of this manuscript.

Authors’ Contributions

All authors contributed equally to the writing of this paper. All authors read and approved the final manuscript.

References

  1. A. I. Perov, “On the Cauchy problem for a system of ordinary differential equations,” Pviblizhen. Met. Reshen. Differ. Uvavn., vol. 2, pp. 115–134, 1964. View at: Google Scholar
  2. A.-D. Filip and A. Petruşel, “Fixed point theorems on spaces endowed with vector-valued metrics,” Fixed Point Theory and Applications, vol. 2010, Article ID 281381, 16 pages, 2010. View at: Publisher Site | Google Scholar
  3. G. J. Murphy, C-Algebras and Operator Theory, Academic press, Inc., Boston, MA, USA, 1990.
  4. Z. Ma, L. Jiang, and H. Sun, “C-algebra-valued metric spaces and related fixed point theorems,” Fixed Point Theory and Applications, vol. 2014, no. 1, 2014. View at: Publisher Site | Google Scholar
  5. H. Hosseinzadeh, “Some fixed point theorems in generalized metric spaces endowed with vector-valued metrics and application in nonlinear matrix equations,” Sahand Communications in Mathematical Analysis, vol. 17, no. 2, pp. 37–53, 2020. View at: Google Scholar
  6. H. Hosseinzadeh, A. Jabbari, and A. Razani, “Fixed-point theorems and common fixed-point theorems on spaces equipped with vector-valued metrics,” Ukrainian Mathematical Journal, vol. 65, no. 5, pp. 814–822, 2013. View at: Publisher Site | Google Scholar
  7. R. Vats, K. Tas, V. Sihag, and A. Kumar, “Triple fixed point theorems via α-series in partially ordered metric spaces,” Journal of Inequalities and Applications, vol. 2014, no. 1, 2014. View at: Publisher Site | Google Scholar
  8. R. S. Varga and J. Gillis, “Matrix iterative analysis,” Physics Today, vol. 16, no. 7, p. 52, 1963. View at: Google Scholar
  9. T. G. Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis, vol. 65, no. 7, pp. 1379–1393, 2006. View at: Publisher Site | Google Scholar
  10. V. Lakshmikantham and L. Ciric, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis, vol. 70, no. 12, pp. 4341–4349, 2009. View at: Publisher Site | Google Scholar
  11. H. Aydi, E. Karapinar, and W. Shatanawi, “Coupled fixed point results for (ψ,φ)-weakly contractive condition in ordered partial metric spaces,” Computers & Mathematcs with Applications, vol. 62, no. 12, pp. 4449–4460, 2011. View at: Publisher Site | Google Scholar
  12. Z. Kadelburg and S. Radenovic, “Fixed point and tripled fixed point theorems under Pata-type conditions in ordered metric spaces,” International Journal of Analysis and Applications, vol. 6, no. 1, pp. 113–122, 2014. View at: Google Scholar

Copyright © 2021 Vahid Parvaneh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views197
Downloads396
Citations

Related articles

No related content is available yet for this article.

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.